Oklahoma, 2016Flash Flood in Oklahoma, July 15, 2016
July 15, 2016 · NWS TSA · 1 event in 1 county or zone
Widespread showers and thunderstorms developed across northeast Oklahoma during the morning hours of the 15th. A prolonged period of heavy rainfall resulted in some flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Widespread showers and thunderstorms developed across northeast Oklahoma during the morning hours of the 15th. A prolonged period of heavy rainfall resulted in some flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jul 15, 2:12 AM CST, 5 hours 55 minutes earlier.
Area forecast discussion, Jul 15, 2:12 AM CST, 5 hours 55 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
312 AM CDT FRI JUL 15 2016
.DISCUSSION...
Showers and thunderstorms have developed this morning across
far northern Oklahoma and northwest Arkansas in the vicinity
of the 850 mb boundary. Meanwhile, an MCS was moving to the
east-southeast across south-central Oklahoma. Both of these features
will affect the area this morning. Additional showers and thunderstorms
are expected to develop this afternoon in the vicinity of outflow
boundaries left over from the morning convection. Some of the thunderstorms
today could be strong to severe with strong gusty winds the main
concern. However, do not expect anything the magnitude of what occurred
on Thursday.
Another thunderstorm complex could affect the area again Tonight
and on Saturday. Saturday will be the last day that we see near
normal temperatures for a while. A large ridge of high pressure is
set to build across the central United states from Sunday well into
next week. Heat headlines will more than likely be needed for a
good chunk of next week across portions of eastern Oklahoma and
western Arkansas.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 90 72 92 76 / 30 30 40 10
FSM 92 73 93 75 / 40 30 30 0
MLC 91 73 93 76 / 40 30 30 0
BVO 89 71 90 73 / 30 30 50 10
FYV 87 69 88 72 / 50 30 40 10
BYV 88 69 88 71 / 50 30 40 10
MKO 89 72 92 74 / 40 30 40 0
MIO 90 70 91 73 / 30 30 40 10
F10 89 73 93 75 / 40 30 40 0
HHW 94 74 95 75 / 40 30 20 0
&&
.TSA Watches/Warnings/Advisories...
OK...None.
AR...None.
&&
SHORT TERM...12
LONG TERM....10
Hazardous weather outlook, Jul 15, 3:19 AM CST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
419 AM CDT FRI JUL 15 2016
ARZ001-002-010-011-019-020-029-OKZ049-053>076-151045-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
419 AM CDT FRI JUL 15 2016
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
AREA...ONGOING.
DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE THIS MORNING ACROSS PORTIONS
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. LOCALLY HEAVY RAINFALL
INCLUDING THE POTENTIAL FOR LOCALIZED FLASH FLOODING WILL BE POSSIBLE
THROUGH THE MORNING HOURS. A FEW STORMS COULD ALSO APPROACH SEVERE
LIMITS ACROSS FAR SOUTHEAST OKLAHOMA THIS MORNING WITH DAMAGING
WINDS.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON IN
ASSOCIATION WITH DAYTIME HEATING. ADDITIONAL THUNDERSTORMS WILL
LIKELY DEVELOP NORTHWEST OF THE REGION THIS EVENING. THIS
ACTIVITY COULD IMPACT PORTIONS OF THE AREA THIS EVENING INTO THE
OVERNIGHT HOURS WITH A LIMITED SEVERE THREAT INCLUDING LOCALLY
HEAVY RAINFALL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...HIGH WIND POTENTIAL.
MONDAY THROUGH THURSDAY...DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
LINGERING THUNDERSTORM CHANCES WILL CONTINUE ACROSS NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS ON SATURDAY WITH DRY...WINDY
CONDITIONS DEVELOPING INTO SUNDAY.
HIGH PRESSURE ALOFT WILL BUILD OVER THE CENTRAL AND SOUTHERN
PLAINS INTO THE EARLY TO MIDDLE PART OF NEXT WEEK WITH HOT AND
HUMID CONDITIONS. AFTERNOON HEAT INDICES IN THE 105 TO 110 DEGREE
RANGE WILL BE POSSIBLE ACROSS EASTERN OKLAHOMA AND WEST CENTRAL
ARKANSAS MONDAY THROUGH THURSDAY.
WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 15, 3:52 AM CST, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
452 AM CDT FRI JUL 15 2016
OKZ049-053-151045-
PUSHMATAHA OK-CHOCTAW OK-
452 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHOCTAW AND SOUTHWESTERN
PUSHMATAHA COUNTIES UNTIL 545 AM CDT...
AT 452 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF STRINGTOWN TO 3 MILES WEST OF BLUE.
MOVEMENT WAS SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
ANTLERS... BOSWELL...
SOPER... KENT...
KOSOMA... KELLOND...
MOYERS... SPEER...
GAY... DELA...
FINLEY... UNGER...
LAT...LON 3387 9584 3391 9588 3392 9591 3394 9594
3412 9594 3414 9596 3415 9598 3416 9578
3451 9578 3430 9535 3391 9565 3391 9567
3388 9570 3390 9575 3387 9577
TIME...MOT...LOC 0952Z 305DEG 31KT 3450 9593 3400 9628Local storm report, Jul 15, 7:16 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
816 AM CDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND GST HASKELL 35.82N 95.67W
07/14/2016 M80 MPH MUSKOGEE OK MESONET
&&
JBMLocal storm report, Jul 15, 7:45 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
845 AM CDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 PM TSTM WND DMG MANNFORD 36.13N 96.35W
07/14/2016 CREEK OK TRAINED SPOTTER
NUMEROUS TREES DOWN. TIME ESTIMATED FROM RADAR.
1215 PM TSTM WND DMG SAPULPA 36.00N 96.11W
07/14/2016 CREEK OK BROADCAST MEDIA
SIGNIFICANT WIND DAMAGE TO TREES INCLUDING AT LEAST ONE
LAYING ON A HOUSE. PHOTOS RECEIVED VIA SOCIAL MEDIA AND
ADDITIONAL REPORTS FROM BROADCAST MEDIA. TIME ESTIMATED.
1222 PM TSTM WND DMG SAND SPRINGS 36.14N 96.11W
07/14/2016 TULSA OK PUBLIC
ROOF DAMAGE TO LARGE BARN ANGUS VALLEY IN SAND SPRINGS.
VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
1230 PM TSTM WND DMG 7 SSW TULSA 36.04N 95.97W
07/14/2016 TULSA OK PUBLIC
TREE DOWN BLOCKING RIVERSIDE DR. AT 91ST VIA SOCIAL
MEDIA. TIME ESTIMATED FROM RADAR.
1235 PM TSTM WND DMG TULSA 36.13N 95.92W
07/14/2016 TULSA OK PUBLIC
POWER LINES AND MULTIPLE TREE LIMBS DOWN NEAR MEMORIAL
AND 71ST STREET.
1236 PM TSTM WND DMG 1 E OWASSO 36.27N 95.84W
07/14/2016 TULSA OK NWS EMPLOYEE
LARGE TREE LIMB BROKEN AT BAPTIST VILLAGE IN OWASSO. TIME
ESTIMATED FROM RADAR.
1238 PM TSTM WND DMG SE TULSA 36.13N 95.92W
07/14/2016 TULSA OK TRAINED SPOTTER
SMALL TREES SNAPPED ON THE SE SIDE OF TULSA.
1240 PM TSTM WND GST 4 W HECTORVILLE 35.84N 96.00W
07/14/2016 E66.00 MPH OKMULGEE OK MESONET
1240 PM TSTM WND DMG 7 SE TULSA 36.06N 95.83W
07/14/2016 TULSA OK PUBLIC
SNAPPED TREE AND LOTS OF SMALL BRANCHES DOWN.
1240 PM TSTM WND DMG 5 ESE OWASSO 36.24N 95.77W
07/14/2016 ROGERS OK NWS EMPLOYEE
TREE SNAPPED. RELAYED BY OFF DUTY NWS EMPLOYEE. TIME
ESTIMATED BY RADAR.
1240 PM TSTM WND GST 2 NW BIXBY 35.96N 95.91W
07/14/2016 E75.00 MPH TULSA OK TRAINED SPOTTER
TREE BRANCHES AND ROOFING MATERIAL BLOWN AROUND NEAR
151ST AND YALE.
1240 PM HAIL 2 NW BIXBY 35.96N 95.91W
07/14/2016 E1.50 INCH TULSA OK TRAINED SPOTTER
1.5 INCH HAIL NEAR 151ST STREET AND YALE.
1245 PM TSTM WND DMG 1 S BROKEN ARROW 36.04N 95.79W
07/14/2016 TULSA OK NWS EMPLOYEE
TREE, SHINGLE, FENCE DAMAGE. TRANPOLINE FLIPPED. NEAR
91ST AND LYNN
1245 PM HAIL 1 S BROKEN ARROW 36.04N 95.79W
07/14/2016 E0.75 INCH TULSA OK NWS EMPLOYEE
1250 PM TSTM WND GST BIXBY 35.94N 95.88W
07/14/2016 M58.00 MPH TULSA OK MESONET
1250 PM HAIL BROKEN ARROW 36.05N 95.79W
07/14/2016 E0.88 INCH TULSA OK PUBLIC
HAIL NEAR 51ST AND LYNN LANE.
0110 PM TSTM WND DMG MUSKOGEE 35.75N 95.37W
07/14/2016 MUSKOGEE OK BROADCAST MEDIA
SIGNIFICANT WIND DAMAGE AT A SHOPPING CENTER IN MUSKOGEE.
NUMEROUS PHOTOS SEEN ON SOCIAL MEDIA AND ON TELEVISION.
TIME ESTIMATED VIA RADAR.
0110 PM TSTM WND GST MAZIE 36.11N 95.36W
07/14/2016 E65.00 MPH MAYES OK EMERGENCY MNGR
0110 PM TSTM WND GST MUSKOGEE 35.75N 95.37W
07/14/2016 E80.00 MPH MUSKOGEE OK BROADCAST MEDIA
FOX 23 STORMTRACKER REPORT AT US-69.
0112 PM TSTM WND DMG 1 S MAZIE 36.09N 95.36W
07/14/2016 MAYES OK EMERGENCY MNGR
MOBILE HOME ROLLED
0113 PM TSTM WND DMG WAGONER 35.96N 95.37W
07/14/2016 WAGONER OK PUBLIC
POWER POLES DOWNED IN WAGONER. PHOTOS RECEIVED VIA SOCIAL
MEDIA. TIME ESTIMATED.
0113 PM TSTM WND DMG WAGONER 35.96N 95.37W
07/14/2016 WAGONER OK TRAINED SPOTTER
TREE DAMAGE IN WAGONER.
0115 PM TSTM WND DMG INOLA 36.15N 95.51W
07/14/2016 ROGERS OK EMERGENCY MNGR
ONE MOBILE HOME DESTROYED AND OTHERS BLOWN OFF THEIR
FOUNDATIONS. RELAYED BY ROGERS COUNTY EMERGENCY
MANAGEMENT. TIME ESTIMATED.
0115 PM FLOOD TULSA 36.13N 95.92W
07/14/2016 TULSA OK BROADCAST MEDIA
STREET FLOODING ON DELAWARE BETWEEN 81ST AND 91ST.
0120 PM TSTM WND GST HASKELL 35.82N 95.67W
07/14/2016 M80.00 MPH MUSKOGEE OK MESONET
0121 PM TSTM WND DMG 2 S CHOUTEAU 36.16N 95.34W
07/14/2016 MAYES OK EMERGENCY MNGR
TREES BLOWN DOWN SOUTH OF CHOUTEAU
0128 PM TSTM WND DMG GLENPOOL 35.96N 96.01W
07/14/2016 TULSA OK PUBLIC
TREE DAMAGE IN GLENPOOL.
0130 PM TSTM WND DMG 3 N MUSKOGEE 35.79N 95.37W
07/14/2016 MUSKOGEE OK EMERGENCY MNGR
TRACTOR TRAILER BLOWN OVER
0130 PM TSTM WND DMG GLENPOOL 35.96N 96.01W
07/14/2016 TULSA OK BROADCAST MEDIA
ROOF DAMAGE TO BUILDINGS AT GLENPOOL MIDDLE SCHOOL. TIME
ESTIMATED VIA RADAR.
0134 PM TSTM WND DMG MAZIE 36.11N 95.36W
07/14/2016 MAYES OK BROADCAST MEDIA
ROOF BLOWN OFF BUILDING WEST OF MAIZE ON US-69.
0143 PM FLOOD HENRYETTA 35.44N 95.98W
07/14/2016 OKMULGEE OK TRAINED SPOTTER
MAIN STREET IN HENRYETTA BLOCKED DUE TO WATER OVER THE
ROAD.
0143 PM TSTM WND DMG HENRYETTA 35.44N 95.98W
07/14/2016 OKMULGEE OK TRAINED SPOTTER
TREE LIMBS AND BRANCHES DOWN IN HENRYETTA.
0146 PM TSTM WND DMG EUFAULA 35.29N 95.58W
07/14/2016 MCINTOSH OK EMERGENCY MNGR
POWER LINES DOWN...TREE DAMAGE...ROOF DAMAGE. REPORTS
RECEIVED VIA SOCIAL MEDIA. TIME ESTIMATED.
0146 PM TSTM WND GST EUFAULA 35.29N 95.58W
07/14/2016 M72.00 MPH MCINTOSH OK EMERGENCY MNGR
0150 PM TSTM WND GST TAHLEQUAH 35.92N 94.97W
07/14/2016 M70.00 MPH CHEROKEE OK EMERGENCY MNGR
0157 PM TSTM WND DMG TAHLEQUAH 35.92N 94.97W
07/14/2016 CHEROKEE OK BROADCAST MEDIA
TREE DOWN ON HOUSE
0159 PM TSTM WND DMG TAHLEQUAH 35.92N 94.97W
07/14/2016 CHEROKEE OK EMERGENCY MNGR
TREE DOWN ON CAR
0215 PM TSTM WND GST TAHLEQUAH 35.92N 94.97W
07/14/2016 M63.00 MPH CHEROKEE OK AWOS
MEASURED AT THE TAHLEQUAH MUNICIPAL AIRPORT.
0215 PM TSTM WND DMG MCALESTER 34.93N 95.77W
07/14/2016 PITTSBURG OK TRAINED SPOTTER
LARGE TREE DOWNED. PHOTO RECEIVED VIA SOCIAL MEDIA. TIME
ESTIMATED VIA RADAR.
0220 PM TSTM WND GST COOKSON 35.71N 94.92W
07/14/2016 E60.00 MPH CHEROKEE OK TRAINED SPOTTER
ESTIMATED BY A SPOTTER. RELAYED BY MEDIA.
0223 PM TSTM WND DMG SALLISAW 35.46N 94.79W
07/14/2016 SEQUOYAH OK BROADCAST MEDIA
ROOF OFF BUSINESS. RELAYED VIA SOCIAL MEDIA.
0235 PM TSTM WND GST HARTSHORNE 34.85N 95.56W
07/14/2016 E60.00 MPH PITTSBURG OK TRAINED SPOTTER
AT LEAST 60 MPH WINDS ESTIMATED IN HARTSHORNE. RELAYED BY
LE FLORE COUNTY EMERGENCY MANAGEMENT.
0255 PM TSTM WND GST 4 SE TALIHINA 34.71N 95.00W
07/14/2016 M58.00 MPH LE FLORE OK MESONET
0300 PM TSTM WND DMG FORT SMITH 35.39N 94.40W
07/14/2016 SEBASTIAN AR BROADCAST MEDIA
TREE DOWN
0303 PM TSTM WND DMG 2 W SUMMERFIELD 34.90N 94.90W
07/14/2016 LE FLORE OK EMERGENCY MNGR
TREE DOWN
0305 PM TSTM WND DMG FORT SMITH 35.39N 94.40W
07/14/2016 SEBASTIAN AR BROADCAST MEDIA
POWER POLES SNAPPED. RELAYED VIA SOCIAL MEDIA.
0305 PM TSTM WND DMG FORT SMITH 35.39N 94.40W
07/14/2016 SEBASTIAN AR EMERGENCY MNGR
POWER LINES DOWN ALL OVER THE CITY. TIME ESTIMATED.
0309 PM TSTM WND DMG TALIHINA 34.75N 95.05W
07/14/2016 LE FLORE OK EMERGENCY MNGR
TREES AND POWERLINES DOWN NEAR INTERSECTION OF HIGHWAY
271 AND CUTOFF ROAD JUST NORTH OF TALIHINA. RELAYED BY
EMERGENCY MANAGEMENT.
0315 PM TSTM WND DMG VAN BUREN 35.44N 94.35W
07/14/2016 CRAWFORD AR PUBLIC
SIGNIFICANT ROOF DAMAGE TO A LOG HOME BUSINESS. TIME
ESTIMATED VIA RADAR. PHOTO RELAYED VIA BROADCAST MEDIA
SOCIAL MEDIA ACCOUNT.
0315 PM TSTM WND DMG 4 E PANAMA 35.17N 94.60W
07/14/2016 LE FLORE OK EMERGENCY MNGR
POWERLINES DOWN ALONG WILLIAMS ROAD.
0317 PM TSTM WND DMG MOUNTAINBURG 35.64N 94.17W
07/14/2016 CRAWFORD AR TRAINED SPOTTER
MULTIPLE LARGE TREE BRANCHES DOWNED. POWER OUT IN TOWN.
ESTIMATED TO BE AT LEAST 60 TO 70 MPH WINDS. REPORT
RELAYED VIA SOCIAL MEDIA.
0317 PM TSTM WND DMG GREENWOOD 35.22N 94.26W
07/14/2016 SEBASTIAN AR PUBLIC
LARGE TREE DOWNED. PHOTO RECEIVED VIA SOCIAL MEDIA.
0318 PM TSTM WND GST BARLING 35.33N 94.30W
07/14/2016 M57.00 MPH SEBASTIAN AR TRAINED SPOTTER
0330 PM TSTM WND DMG KIBLER 35.43N 94.23W
07/14/2016 CRAWFORD AR PUBLIC
LARGE TREE DOWNED. POWER OUT. OTHER WIDESPREAD TREE LIMB
DAMAGE. PHOTO RECEIVED VIA SOCIAL MEDIA. RELAYED BY
BROADCAST MEDIA. TIME ESTIMATED.
0330 PM TSTM WND DMG 10 NW OZARK 35.59N 93.95W
07/14/2016 FRANKLIN AR EMERGENCY MNGR
LARGE TREES DOWN ACROSS WIRE ROAD. TIME ESTIMATED.
0340 PM TSTM WND DMG N OZARK 35.49N 93.83W
07/14/2016 FRANKLIN AR PUBLIC
LARGE TREE FELL ON A MOBILE HOME...SEVERELY DAMAGING IT.
TIME ESTIMATED VIA RADAR. PHOTO RELAYED VIA BROADCAST
MEDIA SOCIAL MEDIA ACCOUNT.
0340 PM TSTM WND DMG 9 SE HODGEN 34.75N 94.52W
07/14/2016 LE FLORE OK EMERGENCY MNGR
MINOR WIND DAMAGE TO A BARN AND CHICKEN HOUSE IN THE HAW
CREEK AREA. TIME ESTIMATED.
0340 PM TSTM WND DMG 3 S OZARK 35.44N 93.83W
07/14/2016 FRANKLIN AR EMERGENCY MNGR
8 INCH DIAMETER PINE LAYING ACROSS PILOT GROVE LOOP OFF
OF HIGHWAY 309 SOUTH. TIME ESTIMATED VIA RADAR.
0340 PM TSTM WND DMG WATALULA 35.57N 93.83W
07/14/2016 FRANKLIN AR EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED VIA RADAR.
0342 PM TSTM WND DMG OZARK 35.49N 93.83W
07/14/2016 FRANKLIN AR EMERGENCY MNGR
TREE DAMAGE
0350 PM TSTM WND DMG 3 SW ALTUS 35.42N 93.80W
07/14/2016 FRANKLIN AR EMERGENCY MNGR
WEST CREEK ROAD COMPLETELY BLOCKED BY DOWNED TREES AND
POWER LINES. TIME ESTIMATED VIA RADAR.
&&
JBMLocal storm report, Jul 15, 7:59 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
859 AM CDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM FLOOD ROCKHOUSE 36.28N 93.67W
07/15/2016 MADISON AR PUBLIC
ROAD BETWEEN ROCKHOUSE AND HUNTSVILLE CLOSED DUE TO HIGH
WATER.
&&
AEJFlash Flood, Craig
- When
- July 15, 8:07 AM CST to 9:30 AM CST
- Where
- Craig County, 0.16 mi N of Bluejacket to 0.47 mi S of Bluejacket
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.802, -95.070
Portions of several streets in town were flooded.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Pennsylvania, July 15, 20161 death · 1 event
- Hail and Damaging Winds in North Carolina, July 15, 20161 injured · $206,000 · 1 in hail · 10 events
- Hail and Damaging Winds in Florida, July 15, 2016$253,000 · 50 kt wind · 9 events
- Damaging Winds in North Carolina, July 15, 2016$114,000 · 60 kt wind · 6 events
- Tornadoes and Hail in Colorado, July 15, 2016$33,000 · EF1 · 6 events
- Tornado and Hail in Colorado, July 15, 2016$100,000 · EF0 · 5 events
- Flash Flooding and Damaging Wind in Arkansas, July 15, 2016$80,000 · 52 kt wind · 3 events
- Tornado and Hail in Kansas, July 15, 2016$450 · EF1 · 14 events
- Hail and Damaging Winds in Tennessee, July 15, 2016$40,000 · 1 in hail · 4 events
- Hail and Damaging Winds in South Carolina, July 15, 20161 injured · $30 · 65 kt wind · 24 events
- Flood and Damaging Winds in Rhode Island, July 15, 2016$35,000 · 50 kt wind · 4 events
- Hail and Damaging Winds in Texas, July 15, 2016$25,000 · 1.25 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 650480.